# SDR DALA2025063004827

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 84,802 hours, 10,927 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3356 48-51 J/H UNDER SEAT EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: CONNECTOR AT 48J LOOSE. SECURED CONNECTOR PER A330 AMM 33- 51. OPS CHECK GOOD. (7476652)
